Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Universal bounds for eigenvalues of a buckling problem II
HTML articles powered by AMS MathViewer

by Qing-Ming Cheng and Hongcang Yang PDF
Trans. Amer. Math. Soc. 364 (2012), 6139-6158 Request permission

Abstract:

In this paper, we investigate universal estimates for eigenvalues of a buckling problem. For a bounded domain in a Euclidean space, we give a positive contribution for obtaining a sharp universal inequality for eigenvalues of the buckling problem. For a domain in the unit sphere, we give an important improvement on the results of Wang and Xia.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 35P15, 53C42
  • Retrieve articles in all journals with MSC (2010): 35P15, 53C42
Additional Information
  • Qing-Ming Cheng
  • Affiliation: Department of Mathematics, Graduate School of Science and Engineering, Saga University, Saga 840-8502, Japan
  • Address at time of publication: Department of Applied Mathematics, Faculty of Sciences, Fukuoka University, Fukuoka 814-0180, Japan
  • Email: cheng@fukuoka-u.ac.jp
  • Hongcang Yang
  • Affiliation: Academy of Mathematics and Systematical Sciences, Chinese Academy of Science, Beijing 100080, People’s Republic of China
  • Email: yanghc2@netease.com
  • Received by editor(s): March 3, 2011
  • Received by editor(s) in revised form: July 7, 2011
  • Published electronically: April 18, 2012
  • Additional Notes: The first author’s research was partially supported by a Grant-in-Aid for Scientific Research from JSPS
    The second author’s research was partially supported by SF of CAS
  • © Copyright 2012 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 364 (2012), 6139-6158
  • MSC (2010): Primary 35P15, 53C42
  • DOI: https://doi.org/10.1090/S0002-9947-2012-05662-5
  • MathSciNet review: 2946945